# SDR SWIA200819462

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 15,197 hours, 11,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3288 - COVER ON EXIT LIGHT MISSING.  INSTALLED A SERVICEABLE LIGHT COVER AS NEEDED.
